# SDR VJ970029

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THE FORWARD CARGO LONGERON 29R INTERCOSTAL BETWEEN FS 362 AND FS 370 HAS .3125 INCH HOLE DRILLED IN RADIUS.  REMOVED INTERCOSTAL BETWEEN FS 362 AND FS 370 L29R IAW DC-9 SRM 51-30-2, 51-30-5.  RECEIVED NEW INTERCOSTAL FOR INSTALL, TRIMMED, DRILLED AND DEBURRED IAW DC 9 SRM 51-10-4.  TREATED AND PRIMED AND TRIMMED IAW DC9 SRM 51-10-3.  INSTALL COMPLETED IAW DC9 SRM 51-30-2 AND 51-30-5.  (M)
